# SDR SWAA2021110527068

- Difficulty date: October 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

211AF IS WARPED / [01] REPLACED FLOOR PANEL 211AF IAW SOPM 20-50-02. PANEL WILL BE CLOSED ON SWA CARD # TTG8Q006L19G.; [02] FLOOR PANEL REPLACEMENT IS C/W
